National Changhua University of Education Institutional Repository : Item 987654321/12120
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24645483      Online Users : 128
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/12120

Please use this identifier to cite or link to this item:

Title: Reply「Improved Group Signature Scheme Based on Discrete Logarithm Problem」
Authors: Tseng, Yuh-Min;Jan, Jinn-Ke
Contributors: 數學系
Date: 1999
Issue Date: 2012-07-03T03:42:32Z
Publisher: IEEE
Relation: Electronics Letters, 35(16): 1323-1324
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback